# SDR QXEA2016112900757

- Difficulty date: November 16, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #8 NEEDS REPLACEMENT PN 85338210-109. REMOVED SPLICE FITTINGS COMMON TO TRACK #8 AT FS X 570. INSTALLED SPLICE FITTINGS COMMON TO TRACK #8 AT FS X 570 REF Q400 DWG 85338201 REV F. REMOVED TRACK #8 REF SRM 51-42-05-02-01. INSTALLED TRACK #8 REF Q400 DWG 85338201 REV F. LOCATED AND DRILLED TRACK #8 REF SRM 51-40-07-02-01.
